# SDR DHL2002708003

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Transmission
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDSHIELD WIPER IS INOP.  REMOVED AND REPLACED WINDSHIELD WIPER TRANSMISSION IAW B-M/M 30-42-11, OPS CHECK GOOD.
